# SDR GTIA010513

- Difficulty date: June 11, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY FLOOR TRACK LIGHTS LAST TWO IN THE BACK INOPERATIVE.  FOUND BROKEN EMERGENCY FLOOR TRACK WIRE.  REPAIRED WIRE ON LAST TWO EMERGENCY FLOOR TRACK LIGHTS.  OPS CHECK GOOD, IAW MD-80 MM CHAPTER 33-50-01.  (M)
